# SDR FDEA201103020817

- Difficulty date: March 2, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 41,577 hours, 28,301 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652082764
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TOP TEE FLOORBEAM MAIN CABIN STA. 620 LBL 25 - LBL 45.  CUTOUT DAMAGED AREA IAW SRM 53-10-8 FIG 3.  FABRICATED REPAIR PARTS IAW SRM 53-10-8 FIG 3.  TREATED & PRIMED AREAS IAW SRM 51-10-2, INSTALLED REPAIR PARTS IAW SRM 53-10-8 FIG 3, INSTALLED STIFFENER IAW SRM 51-30-2.
